Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lightheadedness, dizzy on sitting sown, eased on lying followed by numb arms and legs, occasional shortness of breath, large bruise on upper thigh. Reason?

30 year old female 5 5 130 ib last night while i was sitting down i got extremely light headed and dizzy. only thing that helped was to lay down and my arms and legs went num after i laid down. i felt extremly tired and went to sleep, woke up with a slight numbness in my arms but not as bad as the night before. i occasionaly experiance shortness of breath and pressure in my chest and it started with my first pregnancy and has stayed with me since (not pregnant now) i also have a random large rectangle bruise on my upper thigh (my legs bruise randomly for no reason sometimes)
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
Your feeling dizzy and light headed last night was due to syncope. It simply means faintness. This is caused by lack of blood supply to brain for some time and it got compromised when you took a lying position.
But the numbness in your arms and legs during the attack and the slight numbness that remained in your arm when you woke up in the morning show that you had little more than mere transient hypovolaemia of brain.
It is better that you consult a Neurologist who can examine your brain and see whether you had any mild embolism, thrombus or microhaemorrhage in brain which caused the symptoms last night.
Also you have to approach a heart specialist to get the ECG, Echocardiography, Treadmill stress test etc to ensure the normal functioning of your heart. This is because you have shortness of breath, pressure in chest etc.
Since you have random bruises in the lower limbs, you need to test your bleeding time, clotting time etc to rule out certain blood abnormalities, that bay be behind the frequent bruises.
My answer should not put you in a panicky state. After getting all relevant investigation, you should approach an expert Homoeopathic physician who alone can cure your constitutional problems and can ensure better health for you in future.
Please avoid any chemo drug that is said to take care of your brain, heart, blood, blood pressure, blood vessels etc. This method of approaching your disease as piece meal by different specialists is not going to help you in long run.
You manifest these symptoms at this young age of 30 is because you are genetically sick and therefore you need a genetic constitutional method of treatment. That means you need a treatment method that will take care of you as a single constitutional totality. I can very confidently recommend Homoeopathic treatment for you. Homoeopathy only considers you as a person, your life situations, your genetic physical and mental reactions etc. during treatment.
I can also help you provided you contact me through a premium question of Healthcare magic and give your full details. I will assist you to prepare your case by sending to you a case recording format on request in which you can develop your case and forward it to me. I will plan your treatment.
With Best Wishes,
Dr C. J. Varghese,
Answered: Sun, 19 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor